# SDR AALA20110606JFK01

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 95,146 hours, 15,492 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Faulted
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED EICAS MESSAGE FOR RUDDER RATIO WITH LIGHT AND AILERON LOCKOUT MESSAGE WITH LIGHT.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH SAMS M525 AND M524.  ALSO REPLACED LEFT AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
